# SDR GUUA94932050410A

- Difficulty date: May 4, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N69549
- Make and model: Beech 1900D
- Aircraft serial: UE194
- Aircraft time: 29,409 hours, 35,148 cycles
- Engine: Pwa PT6A67D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 90422912
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED "HH" LANDING GEAR ANNUNCIATOR INOPERATIVE.  REPLACED LANDING GEAR INDICATOR ASSY, OPS CHECK GOOD.
